# SDR SWIA2021070959420

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H SIDE SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION, SCRATCHES AND GOUGES AT APPROX. FS785.00-FS847.00+16     (C-CHECK RO 7/7/2021)    EVALUATED CORROSION ON LH SIDE SEAT TRACK FS785.00 Â€“ FS847.00+16.00, DAMAGE OUT OF LIMITS DUE TO DAMAGE ON TWO SIDES OF A SINGLE CROSS SECTION REF. CRJ900 SRM 53-41-49-101-001-A02. REMOVED DAMAGED SEAT TRACK REF. CRJ900 AMM 53-00-49-000-801 (CONFIG A07) AND INSTALLED NEW LH SIDE SEAT TRACK FS785.00 Â€“ FS847.00+16.00 REF. CRJ900 AMM 53-00-49-400-801 (CONFIG A07) TOOL ID TUC9564 CAL DUE 30-NOV-21, AND TOOL ID TUC8604 CAL DUE 30-NOV-21.
